zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Existence of positive solution for semipositone fractional differential equations involving Riemann-Stieltjes integral conditions. (English) Zbl 1246.34013
Summary: The existence of at least one positive solution is established for a class of semipositone fractional differential equations with Riemann-Stieltjes integral boundary condition. The technical approach is mainly based on the fixed-point theory in a cone.

MSC:
34A08Fractional differential equations
WorldCat.org
Full Text: DOI
References:
[1] W. G. Glockle and T. F. Nonnenmacher, “A fractional calculus approach of self-similar protein dynamics,” Biophysical Journal, vol. 68, no. 1, pp. 46-53, 1995. · doi:10.1016/S0006-3495(95)80157-8
[2] R. Hilfer, Applications of Fractional Calculus in Physics, World Scientific, River Edge, NJ, USA, 2000. · Zbl 1240.05024 · doi:10.1142/9789812817747
[3] F. Metzler, W. Schick, H. G. Kilian, and T. F. Nonnenmache, “Relaxation in filled polymers: a fractional calculus approach,” Journal of Chemical Physics, vol. 103, no. 16, pp. 7180-7186, 1995.
[4] I. Podlubny, Fractional Differential Equations, Mathematics in Science and Engineering, Academic Press, London, UK, 1999. · Zbl 1056.93542 · doi:10.1109/9.739144
[5] I. Podlubny, “Geometric and physical interpretation of fractional integration and fractional differentiation,” Fractional Calculus & Applied Analysis, vol. 5, no. 4, pp. 367-386, 2002. · Zbl 1042.26003
[6] A. A. Kilbas, H. M. Srivastava, and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, vol. 204, Elsevier Science B.V., Amsterdam, The Netherlands, 2006. · Zbl 1092.45003
[7] V. Lakshmikantham, S. Leela, and J. Vasundhara, Theory of Fractional Dynamic Systems, Cambridge Academic Publishers, Cambridge, UK, 2009. · Zbl 1188.37002
[8] S. G. Samko, A. A. Kilbas, and O. I. Marichev, Fractional Integrals and derivatives Theory and Applications, Gordon and Breach Science Publishers, Yverdon-les-Bains, Switzerland, 1993. · Zbl 0818.26003
[9] R. P. Agarwal, M. Benchohra, and S. Hamani, “A survey on existence results for boundary value problems of nonlinear fractional differential equations and inclusions,” Acta Applicandae Mathematicae, vol. 109, no. 3, pp. 973-1033, 2010. · Zbl 1198.26004 · doi:10.1007/s10440-008-9356-6
[10] X. Zhang, L. Liu, and Y. Wu, “The eigenvalue problem for a singular higher order fractional differential equation involving fractional derivatives,” Applied Mathematics and Computation, vol. 218, no. 17, pp. 8526-8536, 2012. · Zbl 1254.34016
[11] X. Zhang, L. Liu, B. Wiwatanapataphee, and Y. Wu, “Positive solutions of eigenvalue problems for a class of fractional differential equations with derivatives,” Abstract and Applied Analysis, vol. 2012, Article ID Article ID 512127, 16 pages, 2012. · Zbl 1242.34015 · doi:10.1155/2012/512127
[12] X. Zhang, L. Liu, and Y. Wu, “Multiple positive solutions of a singular fractional differential equation with negatively perturbed term,” Mathematical and Computer Modelling, vol. 55, no. 3-4, pp. 1263-1274, 2012. · Zbl 1255.34010
[13] Y. Wang, L. Liu, and Y. Wu, “Positive solutions of a fractional boundary value problem with changing sign nonlinearity,” Abstract and Applied Analysis, vol. 2012, Article ID 149849, 12 pages, 2012. · Zbl 1242.35216 · doi:10.1155/2012/149849
[14] X. Zhang, L. Liu, and Y. Wu, “Existence results for multiple positive solutions of nonlinear higher orderperturbed fractional differential equations with derivatives,” Applied Mathematics and Computation, http://dx.doi.org/10.1016/j.amc.2012.07.046. · doi:10.1016/j.amc.2012.07.046
[15] J. R. L. Webb and G. Infante, “Positive solutions of nonlocal boundary value problems involving integral conditions,” Nonlinear Differential Equations and Applications, vol. 15, no. 1-2, pp. 45-67, 2008. · Zbl 1148.34021 · doi:10.1007/s00030-007-4067-7
[16] J. R. L. Webb and G. Infante, “Positive solutions of nonlocal boundary value problems: a unified approach,” Journal of the London Mathematical Society, vol. 74, no. 3, pp. 673-693, 2006. · Zbl 1115.34028 · doi:10.1112/S0024610706023179
[17] J. R. L. Webb, “Nonlocal conjugate type boundary value problems of higher order,” Nonlinear Analysis. Theory, Methods & Applications, vol. 71, no. 5-6, pp. 1933-1940, 2009. · Zbl 1181.34025 · doi:10.1016/j.na.2009.01.033
[18] X. Hao, L. Liu, Y. Wu, and Q. Sun, “Positive solutions for nonlinear nth-order singular eigenvalue problem with nonlocal conditions,” Nonlinear Analysis. Theory, Methods & Applications, vol. 73, no. 6, pp. 1653-1662, 2010. · Zbl 1202.34038 · doi:10.1016/j.na.2010.04.074
[19] S. Zhang, “Positive solutions to singular boundary value problem for nonlinear fractional differential equation,” Computers & Mathematics with Applications, vol. 59, no. 3, pp. 1300-1309, 2010. · Zbl 1189.34050 · doi:10.1016/j.camwa.2009.06.034
[20] C. S. Goodrich, “Existence of a positive solution to a class of fractional differential equations,” Applied Mathematics Letters, vol. 23, no. 9, pp. 1050-1055, 2010. · Zbl 1204.34007 · doi:10.1016/j.aml.2010.04.035
[21] M. Rehman and R. A. Khan, “Existence and uniqueness of solutions for multi-point boundary value problems for fractional differential equations,” Applied Mathematics Letters, vol. 23, no. 9, pp. 1038-1044, 2010. · Zbl 1214.34007 · doi:10.1016/j.aml.2010.04.033
[22] Y. Wang, L. Liu, and Y. Wu, “Positive solutions for a nonlocal fractional differential equation,” Nonlinear Analysis. Theory, Methods & Applications, vol. 74, no. 11, pp. 3599-3605, 2011. · Zbl 1220.34006 · doi:10.1016/j.na.2011.02.043
[23] X. Zhang and Y. Han, “Existence and uniqueness of positive solutions for higher order nonlocal fractional differential equations,” Applied Mathematics Letters, vol. 25, no. 3, pp. 555-560, 2012. · Zbl 1244.34009 · doi:10.1016/j.aml.2011.09.058
[24] R. Aris, Introduction to the Analysis of Chemical Reactors, Prentice Hall, Englewood Cliffs, NJ, USA, 1965.
[25] X. Zhang and L. Liu, “Positive solutions of superlinear semipositone singular Dirichlet boundary value problems,” Journal of Mathematical Analysis and Applications, vol. 316, no. 2, pp. 525-537, 2006. · Zbl 1097.34019 · doi:10.1016/j.jmaa.2005.04.081
[26] Y. Wang, L. Liu, and Y. Wu, “Positive solutions for a class of fractional boundary value problem with changing sign nonlinearity,” Nonlinear Analysis. Theory, Methods & Applications, vol. 74, no. 17, pp. 6434-6441, 2011. · Zbl 1235.34027 · doi:10.1016/j.na.2011.06.026
[27] D. J. Guo and V. Lakshmikantham, Nonlinear Problems in Abstract Cones, Academic Press, New York, NY, USA, 1988. · Zbl 0661.47045